MathSciNet Relay Station
MathSciNet bibliographic data
MR1844993 (2002d:20009) 20C15 (20D15)
Fernández-Alcober, Gustavo A.; Moretó, Alexander On the number of conjugacy class sizes and character degrees in finite $p$-groups. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3201–3204 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement